MathSciNet Relay Station
MathSciNet bibliographic data
MR1104815 (92f:35061) 35J60 (35B05 35B50 53A10)
Cheng, Kuo-Shung; Ni, Wei-Ming On the structure of the conformal Gaussian curvature equation on ${\bf R}\sp 2$. Duke Math. J. 62 (1991), no. 3, 721–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement